# SDR NWAA082206311

- Difficulty date: May 14, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N671US
- Make and model: Boeing 747451
- Aircraft serial: 26477
- Aircraft time: 42,284 hours, 5,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK FOUND DOOR 2 LEFT EMERGENCY LIGHT WILL NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED LIGHT ASSEMBLY AND BATTERY.   OPERATIONAL CHECKED GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.
